# SDR P5CA0200685

- Difficulty date: June 30, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 65,986 hours, 16,968 cycles
- System (JASC): 2210 · Autopilot System
- Part: Wire
- Part number: NONE
- Part serial: NONE
- Condition: Broken
- Location: "A" Autopilot
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"A" AUTOPILOT WILL NOT ACCEPT STEERING COMMANDS IN HDG OR INS MODES. ALSO INOP IN MANUAL. TRANSFERRED TO DEFERRED MX ITEM ID #036042 CTR #29299 IAW MEL 02-22-2-1 IN CONSULT W/ MTC & PLACARD INSTALLED. JFK MX FOUND BROKEN WIRE AT PINS 9 & 10 ON CONNECTOR DB193 "A" A/P CCA. REPINNED & SECURED WIRE AS PER MM 20-60-07. PERFORMED OPS CK PER MM 22-10-00. "A" A/P CHKD GOOD - DMI CLEARED.
